# SDR DALA1035969864

- Difficulty date: November 12, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO, TOP OF FWD SIDE OF FR 598, BOTTOM OF LT SIDEWALL LOWER ATTACH SUPPORT IS GOUGING THROUGH FRAME DOUBLER. BLENDED GOUGE IAW SRM 53-01, FIG 1 OUT OF LIMITS.  FORMED AND FABRICATED DOUBLER IAW SRM 53-01, 51-10-4, 51-10-3.  INSTALLED DOUBLER IAW SRM 51-30-5.
